Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Enlarged prostate. On tamlocept. Side effects like rashes, erectile dysfunction has appeared. Reason?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1975
Answered : 238 Questions
Hi,Dr. I was given by a MD doctor TAMLOCEPT F for treating my very little enlarged prostate but because of that I got some side effect like -rashes on both legs[which now ok], a little heavyness on chest , errectile problem & no dicharge, I have now stopped taking that tab. how this will come back in normal position , please advise
Posted Tue, 8 May 2012 in Men Sexual Problems
Answered by Dr. Geeta Sundar 21 minutes later

Thanks for the quer.

You seem to be a diabetic with a mildly enlarged prostate for which you were given Tamlocept which led to rashes, heaviness chest, erectile problem and no discharge.

Yes, all these can be caused by Tamlocept. Now as you have stopped taking the medicine, it should all come back to normal.

However as you are a diabetic and 66 years old, both of which can also cause similar symptoms, I would suggest you wait for a fortnight and if the problem is unresolved, consult your doctor for a detailed examination and evaluation.

Hope this answers your query. Should you have any additional concerns, I am available to help you further. Please accept this answer if you do not have any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor